Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1972, Volume 12, Issue 2, Pages 167–175 (Mi mzm9865)  

This article is cited in 1 scientific paper (total in 1 paper)

Subvarieties of codimensionality one and of simple homotopic type

S. B. Shlosman

M. V. Lomonosov Moscow State University
Abstract: Let f1:M1M2 be a homotopic equivalence and NM2 a subvariety of codimensionality one. In this paper we indicate the conditions under which there is a mapping f2f1 such that the variety f21(N) is simply homotopically equivalent to the variety N.
Received: 30.12.1970
English version:
Mathematical Notes, 1972, Volume 12, Issue 2, Pages 536–540
DOI: https://doi.org/10.1007/BF01095014
Bibliographic databases:
Document Type: Article
UDC: 513.83
Language: Russian
Citation: S. B. Shlosman, “Subvarieties of codimensionality one and of simple homotopic type”, Mat. Zametki, 12:2 (1972), 167–175; Math. Notes, 12:2 (1972), 536–540
Citation in format AMSBIB
\Bibitem{Shl72}
\by S.~B.~Shlosman
\paper Subvarieties of codimensionality one and of simple homotopic type
\jour Mat. Zametki
\yr 1972
\vol 12
\issue 2
\pages 167--175
\mathnet{http://mi.mathnet.ru/mzm9865}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=348755}
\zmath{https://zbmath.org/?q=an:0256.57007}
\transl
\jour Math. Notes
\yr 1972
\vol 12
\issue 2
\pages 536--540
\crossref{https://doi.org/10.1007/BF01095014}
Linking options:
  • https://www.mathnet.ru/eng/mzm9865
  • https://www.mathnet.ru/eng/mzm/v12/i2/p167
  • This publication is cited in the following 1 articles:
    1. S. B. Shlosman, “Smooth structures on Poincaré complexes”, Math. USSR-Izv., 7:4 (1973), 919–932  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:250
    Full-text PDF :94
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025